English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Corrigendum to "Positive integers divisible by the product of their nonzero digits"

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

De Koninck, J.-M., & Luca, F. (2017). Corrigendum to "Positive integers divisible by the product of their nonzero digits". Portugaliae Mathematica, 74(2), 169-170. doi:10.4171/ PM/1999.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B7F-3
Abstract
There is no abstract available